# SDR FDEA202207201787

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 36,843 hours, 20,497 cycles
- Engine: Ge CF680
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: 6272481
- Part serial: 111C582
- Condition: Faulted
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  658     36-10  4286     19JUL22  BOS  FACT  U                                        DURING DEPARTURE PASSING 4,000 MSL IN HIGH THRUST                                 SETTING, BLEED VALVE #1 FAULT.  COMPLIED WITH ECAM                                WHICH TRIED RESETTING BLEED VALVE 1.  RESET DID NOT                               WORK. COMPLIED WITH ECAM AND QRH.  BLEED                                VALVE STAYED OPERATIONAL DURING APPROACH AND                                      LANDING AND UPON ROLLOUT, BLEED VALVE 1 FAULT                                     OCCURRED AGAIN.  ECAM DIRECTED RAM AIR WITH                                       DIFFERENTIAL PRESSURE BELOW 1, COMPLIED WITH ECAM.                                                                                                                  ***EMERGENCY DECLARED***                                   FACT 19JUL22 17:28   BOS U                                                              R/R #1 PNEUMATIC CONTROLLER IAW A300 AMM                                          36-11-19-4-04. PERFORMED HIGH POWER ENGINE RUN IAW                                A300 JRH, N2 98% FOR 10 MINUTES. ALL OPS CHECK                                    GOOD, NO FAULTS NOTED. OK FOR SERVICE.                                                             PART NAME: PNEUMATIC CONTROLLER
